# SDR AALA20031176

- Difficulty date: October 21, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENROUTE CUN-MIA AND APPROACHING MIA FOR LANDING LOST ENTIRE LEFT HYDRAULIC SYSTEM.  LANDED WITHOUT FURTHER INCIDENT.  REPLACED ENGINE DRIVEN HYDRAULIC PUMP.  PERFORMED LEAK AND SYSTEM GROUND CHECKED NORMAL OPERATION.  (SW21200401054)
